# SDR DALA1014190995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1338 L7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, MAIN CABIN RT AFT LAV STA 1338 L7R END FITTING IS CRACKED.  REMOVED DAMAGED STRINGER END FITTING OBTAINED NEW FITTING PN 4912515-501N INSTALLED IAW SRM 51-10-4, 51-30-5.
